# SDR AGQA065685

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B-3
- Aircraft serial: 2872
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 2060401223
- Condition: Flaking
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUN GEAR IS FLAKING.
